Jump to content
CrazyBoards.org

Tapering Zyprexa = drowsiness and dizzy spells?


Recommended Posts

I have been taking 2.5mg of zyprexa 4 times daily (10mg in total) for anxiety.. 2.5 when I wake up at 11am, 2.5 at 3:30pm, 2.5 at 9:30pm and 2.5 at 11pm.

I am 6'5 and weigh around 111kg.

I was originally taking 5mg at night, but after quitting pot my pdoc bumped me up to my current dose.

When I was on the 5mg at night + pot I didn't notice many side effects except maybe some low blood pressure dizzy spells if I stood up quickly for a couple of days.

When I started taking the extra 5mg it erased my anxiety and nausea (which were stronger than usual thanks to the pot withdrawal) for a while but I had the common sleepiness for a few days but then evened out.

As my anxiety has improved, the drowsy/mind numbing effects have increased, making it difficult to concentrate or do anything.

I started tapering my 3:30pm dose down by 1.25 mg 8 days ago, and seemed fine, maybe a little more anxious in the afternoon.

I started tapering my 11am dose down a couple of days ago, and seemed more energetic yesterday but had a couple of dizzy spells again.

This morning I felt really tired with the reduced dose, and slightly dizzy again too.

I wondered if these common side effects from starting or increasing dose of Zyprexa could emerge when reducing the dose... but can't find any such info on net.

Still a week till I see doctor, and I will ask him, but was wondering if anyone else has experienced or heard of this?

Of course, it could all just be in my head.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...